Share This Author
[Chylous ascites chylosus as a manifestation of hepatocarcinoma].
[Buerger's disease starting in the upper extremity. A favorable response to nifedipine treatment combined with stopping tobacco use].
- A. Palomo Arellano, V. Gómez Tello, P. Parilla Herranz, A. Castilla Plaza, F. Marcos Sánchez, A. Durán Pérez-Navarro
- Anales de medicina interna
A case of a 38-year-old smoker male who had vasoconstriction and instep claudication of the right hand, who experienced the same alteration on the left foot after a year of evolution, is presented. Expand
[Duration of highly active antiretroviral therapy regimens].
[Methimazole and propylthiouracil induced acute toxic hepatitis].
- S. Casallo Blanco, M. Valero, F. Marcos Sánchez, L. de Matías Salces, J. B. Blanco González, M. J. Martín Barranco
- Gastroenterologia y hepatologia
A clinical case of a cholestatic jaundice and acute toxic hepatitis due to methimazole and a cross-reaction with propylthiouracil and a review is presented. Expand
[Tako-Tsubo syndrome in a patient with exacerbated bronchial asthma].
- C. Hernández Lanchas, P. Rodríguez Ballestero, J. M. Forcada Sáinz, J. J. Esteve Alderete, F. Marcos Sánchez, A. Vázquez García
- Revista clinica espanola
The case of a 74-year-old Caucasian woman, with a background of hypertension, type 2 diabetes mellitus and hyperthyroidism with tracheal compression, intrinsic asthma and depression syndrome, is described, believing that this new clinical entity may have a catecholamine-mediated neurogenic mechanism as the etiopathogenic substrate. Expand
[Simultaneous presentation of chronic lymphocytic leukosis and essential thrombocythemia].
[Primary testicular lymphoma].
[Fever of unknown origin as presentation of chronic aortic dissection].
[Gingival hyperplasia induced by nifedipine].